# SDR ABXA000088

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 5912176504
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C-CHECK INSPECTION, FOUND LOWER RIGHT SIDE HORSE COLLAR CORRODED.  REPLACED LOWER RIGHT SIDE HORSE COLLAR IAW DC9 MM 55-10-0 AND DC9 SRM 51-30-1.
